Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 40, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Oct 4, 2013, 3:50 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Oct 4, 2013, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2013, 3:50 AM MDT (09:50 UTC)
- In effect from
- Oct 4, 2013, 12:00 PM MDT
- Expired
- Oct 4, 2013, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3396 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS85 KABQ 040950 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 AM MDT FRI OCT 4 2013 ...RED FLAG WARNING THIS AFTERNOON UNTIL SUNSET FOR THE EASTERN PLAINS AND EASTERN HALF OF THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... .A VIGOROUS LOW PRESSURE SYSTEM WILL PASS JUST NORTH OF NEW MEXICO TODAY STEERING THE JET STREAM OVERHEAD. IN ADDITION...A PACIFIC COLD FRONT WILL FINISH CROSSING EASTERN NEW MEXICO THIS AFTERNOON WITH A TIGHT TRAILING SURFACE PRESSURE GRADIENT THAT WILL HELP PRODUCE STRONG SURFACE WINDS UNTIL SUNSET. DESPITE HIGH TEMPERATURES 7 TO 17 DEGREES COOLER THAN THURSDAYS READINGS...HUMIDITIES ARE EXPECTED TO DROP TO BETWEEN 12 AND 20 PERCENT ACROSS THE WARNING AREA THIS AFTERNOON. NMZ103-104-108-050100- /O.UPG.KABQ.FW.A.0037.131004T2000Z-131005T0200Z/ /O.NEW.KABQ.FW.W.0040.131004T1800Z-131005T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 350 AM MDT FRI OCT 4 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...ACROSS THE NORTHEAST PLAINS...AND FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS...FROM NOON UNTIL SUNSET. * 20 FOOT WINDS...WEST AND NORTHWEST AT 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...12 TO 20 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR FRIDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
1 follow-up statement
685 WWUS85 KABQ 050106 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 706 PM MDT FRI OCT 4 2013 NMZ103-104-108-050215- /O.EXP.KABQ.FW.W.0040.000000T0000Z-131005T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 706 PM MDT FRI OCT 4 2013 ...RED FLAG WARNING HAS EXPIRED... WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE EVENING...AS HUMIDITIES RISE THROUGH MIDNIGHT. WIDESPREAD FIRE DANGER IS NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 4, 3:00 AM MDT, 50 minutes earlier.
Area forecast discussion, Oct 4, 3:00 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT FRI OCT 4 2013 .DISCUSSION... A STRONG COLD FRONT ALREADY SURGING SOUTHEAST ACROSS WESTERN NM WILL CREATE BLUSTERY CONDITIONS FOR THE REGION TODAY. IMPRESSIVE COLD AIR ADVECTION BEHIND THIS FRONT WILL FORCE HIGH TEMPERATURES TO OCCUR EARLY IN THE DAY WITH WINTRY WIND CHILLS BY SUNSET. A WELL DEFINED DRY SLOT OVER THE FOUR CORNERS IS INTENSIFYING WITHIN THE BASE OF THE -2.5 STD DEV H5 LOW OVER NORTHERN UTAH. THIS DRY SLOT IS CARVING AWAY AT A THIN CLOUD BAND ALONG THE FRONTAL ZONE AND WILL OBLITERATE SNOW SHOWER CHANCES FOR THE HIGH TERRAIN OF NORTHERN NM. HAVE REMOVED CHANCES AND LOWERED SKY COVER THRU TONIGHT. WINDS BEHIND THIS FRONT WILL LIKELY HIT ADVISORY CRITERIA FOR A SHORT PERIOD AROUND CLINES CORNERS TO LAS VEGAS BUT SINCE THE COVERAGE AND DURATION ARE MINIMAL WILL GO WITH A SPECIAL WX STATEMENT. OTHERWISE WIDESPREAD WINDY CONDITIONS ARE EXPECTED FROM FARMINGTON TO ABQ AND THE HIGH PLAINS TODAY. AFTER LATE MORNING OR EARLY AFTERNOON HIGH TEMPS ARE REACHED READINGS WILL FALL STEADILY THRU SUNSET. VERY DRY AIR AND CLEARING WILL BE A STRONG FACTOR LEADING TO FREEZING TEMPS TONIGHT FOR AREAS ALONG AND NORTH OF I40 HOWEVER THE WINDS WILL POSE A CHALLENGE FOR THE PLAINS. MET/MAV GUIDANCE INDICATES A WELL DEFINED DOWNSLOPE COMPONENT IN THE FREEZE WATCH FOR GUADALUPE...QUAY...AND EASTERN SAN MIGUEL SO WILL KEEP WATCH FOR NOW AND LET NEXT SHIFT RE-EXAMINE TEMPS. WILL UPGRADE TO FREEZE WARNING FOR REMAINDER OF AREA WITH THE FOCUS IN THE ABQ METRO DOWN IN THE VALLEY AND ON THE WEST MESA. SATURDAY WILL BE WELL BELOW NORMAL THEN MORE COLD TEMPS CAN BE EXPECTED SATURDAY NIGHT. LATEST GUIDANCE WAS MUCH WARMER WITH STRONG INVERSIONS HOWEVER KEPT READINGS BELOW GUIDANCE. SUNDAY TO TUESDAY WILL FEATURE MODERATING TEMPS WITH SPECTACULAR WEATHER CONDITIONS UNDER CLEAR SKIES AND LIGHT WINDS. BY WEDNESDAY WINDS WILL INCREASE AND TEMPS BEGIN TO TREND DOWN AHEAD OF THE NEXT POTENTIAL STORM SYSTEM. GUIDANCE STILL SHOWS THIS DEEP UPPER WAVE TRENDING FARTHER SOUTH WITH LIGHT SNOW ACCUMS OVER THE NORTHERN MTS AND BIG WINDS FOR THE SOUTH AND EAST. WILL CONTINUE TO MONITOR RUN TO RUN CONSISTENCY BEFORE BUYING IN ON SOLUTION AND RAISING EXTENDED POPS. GUYER && .FIRE WEATHER... WILL REPLACE THE FIRE WEATHER WATCH WITH A RED FLAG WARNING ACROSS THE EASTERN PLAINS AND FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS THE NORTHEAST HIGHLANDS. WITH AN UPPER LOW PASSING EASTWARD OVER CO/WY...THE JET STREAM WILL FINISH CROSSING NORTHERN NM BY MID AFTERNOON. HOWEVER...WINDS WILL STAY STRONG BECAUSE OF A TIGHT SURFACE PRESSURE GRADIENT ALONG AND BEHIND A PACIFIC COLD FRONT THAT WILL FINISH CROSSING EASTERN AREAS DURING THE AFTERNOON. THE LATEST HUMIDITY AND WIND FORECAST DEPICTS CRITICAL CONDITIONS BEGINNING DURING THE NOON HOUR...SO WILL BUMP UP THE START TIME OF THE RED FLAG WARNING TO NOON. BREEZY TO WINDY CONDITIONS WILL ALSO BE FOUND ACROSS NORTHWEST AND NORTH CENTRAL AREAS TODAY...BUT HUMIDITIES SHOULD STAY TOO HIGH THERE FOR ANY FIRE WEATHER HEADLINES. IN THE WAKE OF TODAYS PACIFIC FRONT...AS THE UPPER LOW EXITS NORTHEASTWARD ACROSS THE NORTHERN GREAT PLAINS...A BACK DOOR COLD FRONT WILL DIVE SOUTHWARD THROUGH EASTERN NM OVERNIGHT KEEPING WINDS BRISK AND BREEZY NEAR THE EASTERN BORDER. WITH A TRAILING UPPER TROUGH LINGERING OVER NM...COLD AIR ADVECTION WILL THEN CONTINUE ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA THROUGH SATURDAY. FREEZING LOW TEMPERATURES WILL IMPACT MANY LOCATIONS ALONG AND WEST OF A LINE FROM CLAYTON TO GRAN QUIVIRA SATURDAY AND SUNDAY MORNINGS...INCLUDING PORTIONS OF THE MIDDLE RIO GRANDE VALLEY. TEMPERATURES SHOULD THEN REBOUND IN MOST LOCATIONS SUNDAY THROUGH TUESDAY AS A RIDGE OF HIGH PRESSURE CROSSES THE WESTERN US. WINDS WILL ALSO WEAKEN OVER THE WEEKEND COMBINING WITH THE COOL AIR FOR POOR VENTILATION TO DEVELOP. INITIALLY THE POOR VENTILATION SHOULD BE PATCHY AND FAVOR THE NORTHERN MOUNTAINS AND EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN SATURDAY. HOWEVER...POOR VENTILATION IS EXPECTED TO BECOME WIDESPREAD ON SUNDAY...BEFORE BECOMING PATCHY AGAIN AND FAVORING CENTRAL AND WESTERN AREAS MONDAY. A DEVELOPING LEE TROUGH ON THE EASTERN PLAINS SHOULD LEAD TO SOME VENTILATION IMPROVEMENT THERE MONDAY. AFTER HIGH TEMPERATURES PEAK FROM NEAR NORMAL TO AROUND 6 DEGREES ABOVE NORMAL ON TUESDAY AND WEDNESDAY...READINGS SHOULD BEGIN TO FALL AGAIN AND WEST/SOUTHWEST WINDS SHOULD RESTRENGTHEN AS AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES NM FROM THE NW. THE GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT ON THE STRENGTH OF THE SYSTEM...AND THEY SUGGEST IT WILL TAKE A NE JOG ACROSS THE CENTRAL ROCKIES DURING THE LATTER HALF OF THE COMING WORK WEEK. MODEL QPF FIELDS INDICATE SOME PRECIPITATION IN THE FORM OF LIGHT RAIN AND SNOW SHOWERS ACROSS NORTHERN AND WESTERN PARTS OF THE FORECAST AREA THURSDAY THROUGH FRIDAY. 44 && .AVIATION... 06Z TAF CYCLE WIND WILL BE THE BIGGEST AVIATION ISSUE THROUGH THE NEXT 24 HOURS. THE WINDS WILL RELAX SOME TONIGHT EXCEPT FOR A SHORT DURATION OF GUSTY WINDS WILL BE FELT WITH THE COLD FRONTAL PASSAGE FROM NW TO SE OVERNIGHT INTO FRIDAY MORNING. WINDS WILL INCREASE FRIDAY MIDDAY AND AFTERNOON OUT OF THE W AND NW WITH GUSTS OF 25 TO 32 KT IN MOST TAFS. STRONGEST GUSTS AT KFMN...KSAF...KLVS AND KTCC. WINDS WILL BEGIN TO SUBSIDE AFTER DARK FRIDAY EVENING...EXCEPT A SECONDARY FRONT MAINLY IMPACTING THE EASTERN PLAINS WILL PRODUCE GUSTY N WINDS AT KTCC AROUND 06Z SATURDAY. 40 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 30 59 29 / 0 0 0 0 DULCE........................... 47 23 55 23 / 0 0 0 0 CUBA............................ 49 23 57 29 / 0 0 0 0 GALLUP.......................... 51 23 56 24 / 0 0 0 0 EL MORRO........................ 52 22 53 22 / 0 0 0 0 GRANTS.......................... 54 23 55 22 / 0 0 0 0 QUEMADO......................... 58 27 58 25 / 0 0 0 0 GLENWOOD........................ 70 33 68 28 / 0 0 0 0 CHAMA........................... 45 23 51 26 / 0 0 0 0 LOS ALAMOS...................... 55 29 53 33 / 0 0 0 0 PECOS........................... 55 28 53 33 / 0 0 0 0 CERRO/QUESTA.................... 51 21 52 26 / 0 0 0 0 RED RIVER....................... 47 19 46 21 / 0 5 5 0 ANGEL FIRE...................... 50 18 52 20 / 0 5 0 0 TAOS............................ 54 20 54 23 / 0 0 0 0 MORA............................ 55 23 54 25 / 0 0 0 0 ESPANOLA........................ 59 26 59 28 / 0 0 0 0 SANTA FE........................ 55 25 54 32 / 0 0 0 0 SANTA FE AIRPORT................ 58 29 58 32 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 58 33 59 38 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 60 37 61 36 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 62 32 63 32 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 60 32 64 32 / 0 0 0 0 LOS LUNAS....................... 63 33 62 31 / 0 0 0 0 RIO RANCHO...................... 60 32 63 32 / 0 0 0 0 SOCORRO......................... 71 38 66 37 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 56 30 56 35 / 0 0 0 0 TIJERAS......................... 58 31 58 38 / 0 0 0 0 MORIARTY/ESTANCIA............... 58 28 55 29 / 0 0 0 0 CLINES CORNERS.................. 57 28 54 33 / 0 0 0 0 GRAN QUIVIRA.................... 64 32 58 34 / 0 0 0 0 CARRIZOZO....................... 70 35 63 32 / 0 0 0 0 RUIDOSO......................... 65 38 58 32 / 0 0 0 0 CAPULIN......................... 61 24 54 24 / 0 0 0 0 RATON........................... 62 26 57 26 / 0 0 0 0 SPRINGER........................ 63 25 58 29 / 0 0 0 0 LAS VEGAS....................... 60 26 54 30 / 0 0 0 0 CLAYTON......................... 68 32 58 34 / 0 0 0 0 ROY............................. 66 31 57 34 / 0 0 0 0 CONCHAS......................... 72 36 61 33 / 0 0 0 0 SANTA ROSA...................... 70 38 60 34 / 0 0 0 0 TUCUMCARI....................... 76 34 63 35 / 0 0 0 0 CLOVIS.......................... 76 36 62 37 / 0 0 0 0 PORTALES........................ 79 35 63 35 / 0 0 0 0 FORT SUMNER..................... 76 37 62 34 / 0 0 0 0 ROSWELL......................... 86 43 65 36 / 0 0 0 0 PICACHO......................... 77 40 60 35 / 0 0 0 0 ELK............................. 73 40 59 35 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-108. FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES...NMZ532>534. FREEZE WARNING FROM 1 AM TO 9 AM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ518-519-530-531. &&
Hazardous weather outlook, Oct 3, 5:30 AM MDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MDT THU OCT 3 2013 NMZ501>540-041200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 530 AM MDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR THE EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS MAY CREATE CRITICAL FIRE WEATHER CONDITIONS. A POWERFUL COLD FRONT WILL SURGE SOUTHEAST ACROSS THE AREA FRIDAY AFTERNOON...USHERING IN MUCH COLDER AIR. NORTHWEST WINDS MAY GUST UP TO 50 MPH FRIDAY AS THE FRONT PASSES THROUGH THE AREA. WIDESPREAD FREEZING TEMPERATURES ARE POSSIBLE FOR THE ALBUQUERQUE AND SANTA FE METRO AREAS AND THE NORTHEAST AND EAST CENTRAL PLAINS SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. GUYER
In the hours before
Special weather statement, Oct 4, 3:46 AM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 AM MDT FRI OCT 4 2013 NMZ522-523-529-532-533-041700- CENTRAL HIGHLANDS-EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY- GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 346 AM MDT FRI OCT 4 2013 ...STRONG COLD FRONT TO PRODUCE WINDY CONDITIONS TODAY... A STRONG COLD FRONT MOVING RAPIDLY SOUTHEASTWARD ACROSS NEW MEXICO TODAY WILL PRODUCE GUSTY NORTHWEST WINDS ALONG THE INTERSTATE 40 CORRIDOR FROM NEAR MORIARTY AND CLINES CORNERS EAST TO SANTA ROSA... AND ALONG INTERSTATE 25 NEAR LAS VEGAS. THE STRONGEST WIND GUSTS UP TO 50 MPH WILL PEAK BETWEEN 10 AM AND 4 PM AND BECOME PRIMARILY FOCUSED AROUND CLINES CORNERS. HIGH PROFILE VEHICLES TRAVELING OVER THIS AREA MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 4:24 AM MDT | Freeze Warning | ABQ | 29 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.